# SDR CALA2011012100030

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 39,857 hours, 13,123 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CRACK INDICATION LOCATED AT RT HORIZ STAB LOWER SURFACE AT STA 133 BETWEEN RIBS 5 AND 6.  REPAIRED CRACK ON RT HORIZONTAL STAB IAW EC/RA 5510-02144.
